Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Post Lemtrada

Post Lemtrada

Hi all long time since ive been on here hope everyones well. Im 4 years post Lemtrada and really struggling with my whole body. Has anyone had progression after Lemtrada from RRMS to SPMS? Im so confused. Has anyone had similar issues after Lemtrada pain, worsening disabilty, insomnia, leg pains at night.

posted September 27
A MyMSTeam Member

We did lemtrada moved on to mavenclad. she still walks so yes it did it's thing.

posted September 27
A MyMSTeam Member

i did have some issues while on lemtrada, having alot more relapses then usual. so i was taken off of lemtrada & put on Ocrevus. that didnt last very long. i just recently(2 weeks ago) started on Aubagio so well see how this one goes. ive been on 7 different DMT's since my diagnosis. for sure talk with your neuro & see what they say. tell them your concerns, your the patient, its your body & you know when it dosen't feel right

posted October 7
A MyMSTeam Member

Linda has done both with similar symptoms/problems. On the plus side she is still walking talking etc.. remember the goal is to slow down the rate of disability. I do believe the meds have helped in that category.

posted October 2
A MyMSTeam Member

I am 31/2 years post Lemtrada and had a relapse. Cognitive,balance,weakness,more fatiged.I fell one day and broke my left ankle.Now my nuro is going to put me on Mavenclad.

posted September 29

Related content

View all
Did Anyone Have Thinning Hand Before Weakness Set In?
A MyMSTeam Member asked a question 💭
Talking Rubbish
A MyMSTeam Member asked a question 💭
Lemtrada
A MyMSTeam Member asked a question 💭
Already a Member? Log in